# SDR AALA20110524TUL08

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 61,891 hours, 21,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BEHIND RIGHT CREASE ANGLE AT STATIONS 580 TO 600 HAS CORROSION ON INBOARD FLOORBOARD HOLE.  REMOVED AND REPLACED WEB PER EA B757-53-016964.
